RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2006, Volume 12, Issue 3, Pages 3–8 (Mi fpm946)  

This article is cited in 1 scientific paper (total in 1 paper)

On Belyi pairs over arbitrary fields

V. A. Dremov, A. M. Vashevnik

M. V. Lomonosov Moscow State University

Abstract: The main goal of this article is to extend Grothendieck's dessins d'enfant theory to arbitrary fields. In this paper, the definitions of a Belyi pair in positive characteristic and primes of bad reduction are given. We consider the graph $K_{3,3}$. This abstract graph corresponds to three different dessins. For each dessin we find the Belyi pair and the positive characteristics for which this pair exists. The set of primes of bad reduction is also given.

Full text: PDF file (102 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 149:3, 1187–1190

Bibliographic databases:

UDC: 512.624.3+512.772

Citation: V. A. Dremov, A. M. Vashevnik, “On Belyi pairs over arbitrary fields”, Fundam. Prikl. Mat., 12:3 (2006), 3–8; J. Math. Sci., 149:3 (2008), 1187–1190

Citation in format AMSBIB
\Bibitem{DreVas06}
\by V.~A.~Dremov, A.~M.~Vashevnik
\paper On Belyi pairs over arbitrary fields
\jour Fundam. Prikl. Mat.
\yr 2006
\vol 12
\issue 3
\pages 3--8
\mathnet{http://mi.mathnet.ru/fpm946}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249704}
\zmath{https://zbmath.org/?q=an:1156.14023}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 149
\issue 3
\pages 1187--1190
\crossref{https://doi.org/10.1007/s10958-008-0058-4}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-39049145204}


Linking options:
  • http://mi.mathnet.ru/eng/fpm946
  • http://mi.mathnet.ru/eng/fpm/v12/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Oganesyan, “Zolotarev polynomials and reduction of Shabat polynomials into a positive characteristic”, Moscow University Mathematics Bulletin, 71:6 (2016), 248–252  mathnet  crossref  mathscinet  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:195
    Full text:67
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020